# SDR R61A20120061

- Difficulty date: January 24, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 11,693 hours, 9,208 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 900005821WTA
- Part serial: DEC040640
- Condition: Blown
- Location: Mlg
- Part time: 10,110 hours, 6,672 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

CREW REPORTED ON APPROACH THE RIGHT MAIN LANDING GEAR WOULD NOT SHOW DOWN AND LOCKED.  CREW FOLLOWED QRH AND INDICATION DID NOT CHANGE.  CREW CONFIRMED WITH IND TOWER THEIR GEAR WERE DOWN.  CREW DECLARED AN EMERGENCY BECAUSE THEY COULD NOT CONFIRM IF GEAR WERE FULLY LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  AFTER LANDING IT WAS REPORTED THE NR 3 MAIN TIRE WAS FOUND TO HAVE BLOWN APART CAUSING DAMAGE TO VARIOUS LANDING GEAR PARTS.  MAINTENANCE REPLACED THE NR 3 MAIN TIRE, THE OTHER PARTS THAT WERE DAMAGED BY THE TIRE, AND PERFORMED GEAR SWINGS IAW EMB AMM, OPS CHECK GOOD.
